Frequency solution of algorithmically unsolvable queueing problems
Doklady Akademii Nauk, Tome 191 (1970) no. 5, pp. 967-970
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_191_5_a0,
author = {J. M. Barzdi\c{n}\v{s}},
title = {Frequency solution of algorithmically unsolvable queueing problems},
journal = {Doklady Akademii Nauk},
pages = {967--970},
year = {1970},
volume = {191},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_191_5_a0/}
}
J. M. Barzdiņš. Frequency solution of algorithmically unsolvable queueing problems. Doklady Akademii Nauk, Tome 191 (1970) no. 5, pp. 967-970. http://geodesic.mathdoc.fr/item/DAN_1970_191_5_a0/